# SDR UIEA2020052701104

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,700 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT + GOUGE ON FUSELAGE SKIN BETWEEN STA 390 / STA 412 AND STRINGERS S-22L / S-23L. DAMAGES REPAIRED IN ACCORDANCE WITH SRM 53-00-01-2R-1 REPAIR 1.
